Hi I was on prednisone for six months , tapered off Oct 24, had to receive a dose during surgery (hysterectomy) Dec 14, had the coolsculpt Feb 23 due to large belly, four weeks later no results, will I see results? Will the prednisone leave my body? Any suggestions? Thank you,
On Prednison For 6 Months, Had Hysterectomy With Another Dose, Had CoolSculpt, No Results?
Doctor Answers (3)
Prednisone and coolsculpting for weight loss
Prednisone can increase the body's retention of fat and water. Your physician needs to examine you and determine if you had a satisfactory treatment for fat reduction with CoolSculpting by Zeltiq. Was there enough fat in the area you wanted reduction? How many applicators were used? How many sessions would be appropriate for you? Was there fat above the muscle wall that can be treated by CoolSculpting or was it around the intestines which is typical with Prednisone, and this can't be reached by CoolSculpting. Your physician should be able to guide you with an in person examination.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Web reference: http://www.thenyac.com/zeltiq/index.html
You can typically expect to see the full results of CoolSculpting in about 4 months, as the body's process of removing the fat is gradual and accomplished over time, so the complete changes aren't immediate. Estimates are that the CoolSculpting effects should last between 10-15 years, especially in those patients who maintain normal weight levels.
Prednisone as well as Non-Steroid Anti-Inflammatory Medications May Diminish the Effects of CoolSculpting
CoolSculpting is a very effective non-invasive treatment to eliminate unwanted fat. However, patients on prednisone treatment should be aware that Prednisone as well as Non-Steroid Anti-Inflammatory Medications May Diminish the Effects of CoolSculpting. This is due to the fact that such drugs will slow down the activity of the immune system and may impair the ability of the body to remove the dead fat cells resulting from CoolSculpting treatment.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.